# SDR UPS06846191

- Difficulty date: February 15, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT TEST.  REPLACED EMERG LIGHT BATTERY PACK.  OPS CK GOOD.
